Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen hands, itching in the hands and soles, prescribed benadryl, ibuprofen, no relief. Suggestions?

I woke up with swollen hands( from wrist to fingers) and an uncontrollable itch ..also the same issue on the soles( under toe ) area..I went to the doctor and they did blood test but told me to take benadryl for itching and ibuprofen for pain..nothing is helping thus far and the itch is very uncomfortable..feels like my palm s on fire
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello and welcome to HCM
The swelling in the hands and feet may be due to some allergic reactions or due to some metabolic issue. Consult your doctor again and ask for dome anti allergic tablets or injectable like Avil. If it does get reduced you can try steriods but consult your doctor first. You are already taking anti inflammatory.
Till you consult your doctor keep the hands and feet elevated so that swelling get reduced and it will also help in reducing burning sensation.
You can also try cold fermentation for burning sensation.
Hope this will help you
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor